Alert archive / Wisconsin / River Flood Warnings in 2008

River Flood Warning 68, NWS Milwaukee, WI

June 7, 2008Milwaukee County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Jun 7, 2008, 6:52 PM CDT for Milwaukee County, Wisconsin. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Jun 7, 2008, 6:52 PM CDT (23:52 UTC)
Expired
Jun 8, 2008, 10:19 PM CDT
In force
27 hr
Issued by
NWS Milwaukee, WI
Flood severity
Moderate

County Milwaukee County, WI

The radar

The Milwaukee radar (KMKX), 51 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kinnickinnic River at Milwaukee (KINW3).

Action stage
14 ft
Minor stage
16 ft
Moderate stage
17 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04087159, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KMKX 072352
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
652 PM CDT SAT JUN 07 2008

...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVER IN WISCONSIN...

  KINNICKINNIC RIVER AT MILWAUKEE AFFECTING MILWAUKEE COUNTY

WIC079-080552-
/O.NEW.KMKX.FL.W.0068.080607T2352Z-000000T0000Z/
/KINW3.2.ER.080607T2349Z.080608T0000Z.000000T0000Z.UU/
652 PM CDT SAT JUN 07 2008

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KINNICKINNIC RIVER AT MILWAUKEE
* FROM THIS EVENING UNTIL FURTHER NOTICE
* AT 1810 PM SATURDAY...THE STAGE WAS12.01 FEET
* THE RIVER IS RISING TO FLOOD STAGE
* FLOOD STAGE IS 16.0 FEET
* CREST FORECASTS ARE NOT ISSUED FOR THIS LOCATION.  THE WARNING WILL
  REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE.
* AT 14.0 FEET...WATER IS AT THE TOP OF THE CONCRETE CHANNEL OF THE 
  KINNICKINNIC RIVER.

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-               FLOOD  FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
 
MILWAUKEE       16.0  14.0  12.01 06 PM 06/07

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
MILWAUKEE       12.01  06 PM 06/07    5.29      ..NOT AVAILABLE..

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED
SITES...

(KINW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
MILWAUKEE KK RIVER: 7 PM-1 AM   0.00
MILWAUKEE KK RIVER: 1 AM-7 AM   0.00
MILWAUKEE KK RIVER: 7 AM-1 PM   0.00
MILWAUKEE KK RIVER: 1 PM-7 PM   0.00

$$
BORGHOFF
2 follow-up statements
000 
WGUS83 KMKX 080223
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
923 PM CDT SAT JUN 07 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  FOX RIVER AT BURLINGTON AFFECTING RACINE COUNTY 
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY 
  ROOT RIVER AT FRANKLIN AFFECTING MILWAUKEE COUNTY 
  ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
  FOX RIVER AT WAUKESHA AFFECTING WAUKESHA COUNTY 
  KINNICKINNIC RIVER AT MILWAUKEE AFFECTING MILWAUKEE COUNTY 
  MENOMONEE RIVER AT WAUWATOSA AFFECTING MILWAUKEE COUNTY 
  OAK CREEK AT SOUTH MILWAUKEE AFFECTING MILWAUKEE COUNTY 
 
WIC133-080823-
/O.CON.KMKX.FL.W.0071.000000T0000Z-000000T0000Z/
/WKEW3.1.ER.080607T2328Z.080608T0030Z.000000T0000Z.UU/
923 PM CDT SAT JUN 07 2008

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER AT WAUKESHA.
* UNTIL FURTHER NOTICE.
* AT 0730 PM SATURDAY THE STAGE WAS  7.40 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO A STAGE OF  FEET BY .
* AT 7.1 FEET...THIS LEVEL IS ABOUT A 10 YEAR FLOOD.  WATER IS OVER 
  THE BANKS IN FRAME PARK AND FLOODWATERS ARE AT LEAST 2 FEET DEEP ON
  LAND NEAR THE SHORELINE.  ABOUT ONE HALF MILE SOUTH OF DOWNTOWN 
  WAUKESHA...WATER IS 2 TO 3 FEET DEEP AND COVERING MUCH OF THE BACK 
  YARDS OF 6 OR 7 HOMES IN THE BETHESDA COURT AREA OF WAUKESHA.

$$

WIC101-080822-
/O.EXT.KMKX.FL.W.0072.080610T1800Z-080611T0000Z/
/BRGW3.1.ER.080610T1800Z.080610T1800Z.080610T1800Z.UU/
923 PM CDT SAT JUN 07 2008

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...
 
THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER AT BURLINGTON.
* FROM TUESDAY EARLY AFTERNOON UNTIL TUESDAY EVENING.
* AT 0815 PM SATURDAY THE STAGE WAS  9.15 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...FLOODWATERS AFFECTS PARTS OF RIVERSIDE PARK IN 
  BURLINGTON.

$$

WIC059-080822-
/O.EXT.KMKX.FL.W.0065.000000T0000Z-080612T1522Z/
/NMSW3.1.ER.080606T1005Z.080610T0000Z.080612T0922Z.UU/
923 PM CDT SAT JUN 07 2008

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...
 
THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* UNTIL THURSDAY MORNING.
* AT 0845 PM SATURDAY THE STAGE WAS 10.77 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 11.7 FEET BY MONDAY EVENING.
  THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING.
* AT 11.6 FEET...WATER SURROUNDS A HOME NEAR THE INTERSECTION OF 
  HIGHWAY 50 AND HIGHWAY W IN THE WHEATLAND AREA.

$$

WIC079-080822-
/O.CON.KMKX.FL.W.0068.000000T0000Z-000000T0000Z/
/KINW3.1.ER.080608T1200Z.080608T1200Z.000000T0000Z.UU/
923 PM CDT SAT JUN 07 2008

THE FLOOD WARNING CONTINUES FOR
  THE KINNICKINNIC RIVER AT MILWAUKEE.
* FROM TOMORROW MORNING UNTIL FURTHER NOTICE.
* AT 0810 PM SATURDAY THE STAGE WAS 12.67 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
  TO RISE TO NEAR 16.0 FEET BY TOMORROW MORNING. ADDITIONAL RISES ARE
  POSSIBLE THEREAFTER.
* AT 16.0 FEET...WATER AFFECTS HOMES ADJACENT TO THE RIVER.

$$

WIC079-080822-
/O.CON.KMKX.FL.W.0066.000000T0000Z-000000T0000Z/
/WWTW3.2.ER.080607T2329Z.080608T0110Z.000000T0000Z.NO/
923 PM CDT SAT JUN 07 2008

THE FLOOD WARNING CONTINUES FOR
  THE MENOMONEE RIVER AT WAUWATOSA.
* UNTIL FURTHER NOTICE.
* AT 0810 PM SATURDAY THE STAGE WAS 15.64 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* AT 16.8 FEET...THE RIVER IS WELL OUT OF ITS BANKS AND CAUSING 
  FLOODING TO SOME HOMES. A STAGE OF 16.8 FEET IS CONSIDERED TO BE 
  ABOUT A 25 YEAR FLOOD.

$$

WIC079-080822-
/O.CON.KMKX.FL.W.0067.000000T0000Z-000000T0000Z/
/OAKW3.3.ER.080607T2252Z.080608T0055Z.000000T0000Z.UU/
923 PM CDT SAT JUN 07 2008

THE FLOOD WARNING CONTINUES FOR
  THE OAK CREEK AT SOUTH MILWAUKEE.
* UNTIL FURTHER NOTICE.
* AT 0810 PM SATURDAY THE STAGE WAS 11.46 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* AT 8.9 FEET...A STAGE OF 8.9 FEET CAN BE CONSIDERED TO BE ABOUT A 
  10 YEAR FLOOD.

$$

WIC079-080822-
/O.EXT.KMKX.FL.W.0069.000000T0000Z-080610T0500Z/
/FRKW3.2.ER.080608T0042Z.080608T1200Z.080609T1700Z.UU/
923 PM CDT SAT JUN 07 2008

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...
 
THE FLOOD WARNING CONTINUES FOR
  THE ROOT RIVER AT FRANKLIN.
* UNTIL LATE MONDAY NIGHT.
* AT 0800 PM SATURDAY THE STAGE WAS  8.31 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 10.7 FEET BY TOMORROW 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EARLY 
  AFTERNOON.
* AT 9.0 FEET...A STAGE OF 9 FEET CAN BE CONSIDERED TO BE ABOUT A 5 
  YEAR FLOOD

$$

WIC101-080822-
/O.EXT.KMKX.FL.W.0070.080608T0219Z-080610T0255Z/
/RAYW3.3.ER.080608T0039Z.080608T1800Z.080609T1455Z.NR/
923 PM CDT SAT JUN 07 2008

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...
 
THE FLOOD WARNING CONTINUES FOR
  THE ROOT RIVER CANAL AT RAYMOND.
* UNTIL MONDAY EVENING.
* AT 0800 PM SATURDAY THE STAGE WAS  9.28 FEET.
* MINOR FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 11.0 FEET BY TOMORROW EARLY 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE MONDAY 
  MORNING.


$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-               FLOOD  FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
 
NEW MUNSTER     10.0   9.0  10.77 09 PM 06/07
RAYMOND          9.0   7.0   9.28 08 PM 06/07
BURLINGTON      11.0   9.0   9.15 08 PM 06/07
FRANKLIN         8.0   7.0   8.31 08 PM 06/07
MILWAUKEE       16.0  14.0  12.67 08 PM 06/07
WAUKESHA         6.0   5.0   7.40 07 PM 06/07
WAUWATOSA       11.0   8.0  15.64 08 PM 06/07
SOUTH MILWAUKEE  8.0   5.5  11.46 08 PM 06/07

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
RAYMOND          9.28  08 PM 06/07       M      11.00 01 PM 06/08
BURLINGTON       9.56  03 PM 06/06   -0.30      11.00 01 PM 06/10
FRANKLIN         8.31  08 PM 06/07    2.30      10.67 07 AM 06/08
NEW MUNSTER     10.84  12 PM 06/07    0.06      11.70 07 PM 06/09
MILWAUKEE       12.84  08 PM 06/07    6.01      ..NOT AVAILABLE..
WAUKESHA         7.40  07 PM 06/07    3.68      ..NOT AVAILABLE..
WAUWATOSA       15.64  08 PM 06/07   12.94      ..NOT AVAILABLE..
SOUTH MILWAUKEE 11.52  08 PM 06/07       M      ..NOT AVAILABLE..

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED
SITES...

(NMSW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 7 PM-1 AM   0.16
NEW MUNSTER: 1 AM-7 AM   0.30
NEW MUNSTER: 7 AM-1 PM   0.30
NEW MUNSTER: 1 PM-7 PM   0.10

(RAYW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
RAYMOND: 7 PM-1 AM   0.16
RAYMOND: 1 AM-7 AM   0.30
RAYMOND: 7 AM-1 PM   0.31
RAYMOND: 1 PM-7 PM   0.09

(KINW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
MILWAUKEE KK RIVER: 7 PM-1 AM   0.23
MILWAUKEE KK RIVER: 1 AM-7 AM   0.38
MILWAUKEE KK RIVER: 7 AM-1 PM   0.38
MILWAUKEE KK RIVER: 1 PM-7 PM   0.15

(FRKW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
WAUKESHA: 7 PM-1 AM   0.19
WAUKESHA: 1 AM-7 AM   0.34
WAUKESHA: 7 AM-1 PM   0.34
WAUKESHA: 1 PM-7 PM   0.11

(BRGW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
BURLINGTON: 7 PM-1 AM   0.20
BURLINGTON: 1 AM-7 AM   0.35
BURLINGTON: 7 AM-1 PM   0.34
BURLINGTON: 1 PM-7 PM   0.14

(MEEW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
WAUWATOSA: 7 PM-1 AM   0.23
WAUWATOSA: 1 AM-7 AM   0.38
WAUWATOSA: 7 AM-1 PM   0.38
WAUWATOSA: 1 PM-7 PM   0.15

(OAKW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
S. MILWAUKEE: 7 PM-1 AM   0.23
S. MILWAUKEE: 1 AM-7 AM   0.38
S. MILWAUKEE: 7 AM-1 PM   0.38
S. MILWAUKEE: 1 PM-7 PM   0.15

(FRKW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
FRANKLIN: 7 PM-1 AM   0.19
FRANKLIN: 1 AM-7 AM   0.34
FRANKLIN: 7 AM-1 PM   0.34
FRANKLIN: 1 PM-7 PM   0.11
000 
WGUS83 KMKX 090319
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1019 PM CDT SUN JUN 08 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  KINNICKINNIC RIVER AT MILWAUKEE AFFECTING MILWAUKEE COUNTY
 
WIC079-090349-
/O.CAN.KMKX.FL.W.0068.000000T0000Z-080609T0319Z/
/KINW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1019 PM CDT SUN JUN 08 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE KINNICKINNIC RIVER AT MILWAUKEE.
* AT 0805 PM SUNDAY THE STAGE WAS  7.96 FEET.
* THE RIVER IS RISING RAPIDLY TO FLOOD STAGE.
* FLOOD STAGE IS 16.0 FEET. 


$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-               FLOOD  FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
 
MILWAUKEE       16.0  14.0   7.96 08 PM 06/08

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
MILWAUKEE       12.74  07 PM 06/07   -4.78      ..NOT AVAILABLE..

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED
SITES...

(KINW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
MILWAUKEE KK RIVER: 7 PM-1 AM   0.45
MILWAUKEE KK RIVER: 1 AM-7 AM   0.18
MILWAUKEE KK RIVER: 7 AM-1 PM   0.28
MILWAUKEE KK RIVER: 1 PM-7 PM   0.17

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Jun 7, 6:09 PM CDT, 43 minutes earlier.

Area forecast discussion, Jun 7, 6:09 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
609 PM CDT SAT JUN 7 2008

.UPDATE...HAVE EXPANDED FLASH FLOOD WATCH TO INCLUDE REMAINDER OF
CWA. WIDESPREAD RAINFALL UP TO 2.5 INCHES WITH THE LATE AFTERNOON
COMPLEX HAS CAUSED FLASH FLOOD GUIDANCE TO LOWER ACROSS NORTHERN
TIER OF CWA. EXPECTING ADDITIONAL SERIES OF THUNDERSTORMS LATER
TONIGHT THROUGH SUNDAY.

&&

.PREV DISCUSSION... /ISSUED 239 PM CDT SAT JUN 7 2008/

DISCUSSION...FORECAST FOCUS ON VERY WET AND UNSETTLED PERIOD FOR
THE WEEKEND.

SHORT TERM...TONIGHT THROUGH SUNDAY...VERY ACTIVE WEATHER PATTERN
AS MANY SEVERE WEATHER AND FLASH FLOODING PARAMETERS COMING
TOGETHER ACROSS SOUTHERN WISCONSIN. AFTER SEVERE EPISODE THIS
EVENING...ATTENTION TURNS TO FLASH FLOODING POTENTIAL TONIGHT INTO
SUNDAY. VERY JUICY AIRMASS WITH PRECIPITABLE WATER VALUES NOW
BETWEEN 1.75 AND 2 INCHES...WILL BE RESIDE OVER AREA ALONG WITH
MODERATE TO EXCELLENT PRECIPITATION EFFICIENCIES. BUT BIGGEST
CHANGE IS THE VERY CLOSE AGREEMENT OF PROGS THAT SETS UP A LONG
PERIOD THAT SEES THE NOSE OF THE LOW LEVEL JET POINT INTO THE CWA
THROUGH AT LEAST SUNDAY WITH A 40 TO 50 KNOT CORE. EXPECTING A
SERIES OF STORMS TO DEVELOP OVER EASTERN IOWA AND PROPAGATE INTO
SOUTHERN WISCONSIN ON THE NOSE OF THIS JET. CORFIDI VECTORS VERY
FAVORABLE TO INDICATE THAT EXTENSIVE BACK BUILDING OF STORMS WILL
LEAD TO TRAINING ECHOES OVER SOUTHERN WISCONSIN. HAVE ISSUED A
FLASH FLOOD WATCH IN ZONES WHICH HAVE SEEN DECENT RAINS DURING THE
PAST COUPLE OF DAYS WHERE FLASH FLOOD GUIDANCE IS LOW.

LONG TERM...MONDAY THROUGH FRIDAY. PROGRESSIVE WEATHER PATTERN
CONTINUES AS UPPER FEATURES REFLECT LARGE HIGH OVER THE SOUTHERN
U.S. WHILE ACTIVE JET STREAM ESTABLISHED OVER THE NORTHERN TIER OF
STATES. THERE ARE HINTS OF BRIEF BREAKS IN PRECIPITATION PATTERN.
BUT CONFIDENCE REMAINS LOW AT THE MOMENT TO FORECAST A DRY PERIOD
OF ANY LENGTH. WILL JUST KEEP MODIFYING RAIN CHANCES FOR NOW. KEPT
TEMPERATURES ON WARM SIDE OF GUIDANCE AS PENETRATION OF COOL
AIR MASSES SHALLOW AT BEST.

AVIATION...MOIST UNSTABLE AIRMASS TO REMAIN IN PLACE OVER
SOUTHERN WISCONSIN. SEVERAL PERIODS OF THUNDERSTORMS...A FEW
SEVERE...WILL PUSH ACROSS REGION. OTHER THAN BRIEF IFR CONDITIONS
IN AND NEAR THUNDERSTORMS EXPECT VFR CONDITIONS THROUGH 12Z
SUNDAY. SOUTH SURFACE WINDS 15 TO 25 KNOTS WITH GUSTS TO AROUND 30
KNOTS WILL DECREASE TO 10 TO 20 MPH AFTER MIDNIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR WIZ046-047-051-052-
     056>060-062>072.

LM...NONE.
&&

SHORT/LONG TERM...17
AVIATION/MARINE...17
Hazardous weather outlook, Jun 7, 5:55 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
555 PM CDT SAT JUN 7 2008

WIZ046-047-051-052-056>060-062>072-081215-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
555 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT OVER ALL OF
SOUTHERN WISCONSIN. LARGE HAIL...DAMAGING WIND AND TORNADOES ARE
POSSIBLE.

THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR
FLOODING.

A FLASH FLOOD WATCH WILL BE IN EFFECT TONIGHT OVER ALL OF SOUTHERN
WISCONSIN. THUNDERSTORMS WITH LOCALLY HEAVY RAIN MAY LEAD TO FLASH
FLOODING OF RIVERS...STREAMS AND URBAN AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FLASH FLOOD WATCH WILL BE IN EFFECT SUNDAY FOR ALL OF SOUTHERN
WISCONSIN. THUNDERSTORMS WITH LOCALLY HEAVY RAIN MAY LEAD TO FLASH
FLOODING OF RIVERS...STREAMS AND URBAN AREAS.

A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH
SUNDAY NIGHT.

THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH
FRIDAY.

THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR
FLOODING THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THE WEEKEND.

LMZ643>646-081215-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
555 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. LARGE
HAIL...DAMAGING WIND AND WATERSPOUTS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY
THROUGH SUNDAY NIGHT.

THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH
FRIDAY

TZ

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 7, 6:24 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
624 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             OCONOMOWOC              43.11N 88.50W
06/07/2008  M1.75 INCH       WAUKESHA           WI   TRAINED SPOTTER

            HAIL LASTED 10 MINUTES. REPORTED ALONG LISBON ROAD.

&&

LAMERS
Local storm report, Jun 7, 6:27 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
627 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     FLASH FLOOD      3 W BROOKFIELD          43.06N 88.18W
06/07/2008                   WAUKESHA           WI   TRAINED SPOTTER

            3.5 INCHES OF RAIN SINCE MIDNIGHT. ROADS AND LAWNS ARE
            FLOODING. FROM THE TOWN OF BROOKFIELD WEST OF THE CITY OF
            BROOKFIELD.

&&

LAMERS
Local storm report, Jun 7, 6:31 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
631 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             BROOKFIELD              43.06N 88.12W
06/07/2008  E0.75 INCH       WAUKESHA           WI   PUBLIC

            MOSTLY PEA TO SMALL MARBLE SIZED...BUT A FEW LARGER
            STONES TO AROUND DIME OR PENNY SIZE. FLOODING NOW
            REPORTED WITH STANDING WATER ON LAWNS.

&&

LAMERS
Special weather statement, Jun 7, 6:45 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
645 PM CDT SAT JUN 7 2008

WIZ046-047-051-052-056>060-062>072-080130-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
645 PM CDT SAT JUN 7 2008

...TORNADO WATCH 478 IN EFFECT UNTIL 8 PM CDT...

AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS
SEVERAL CLUSTERS OF STRONG THUNDERSTORMS OVER SOUTHEAST WISCONSIN
FROM MILWAUKEE TO WAUKESHA. THESE STORMS HAVE THE POTENTIAL TO
PRODUCE TORRENTIAL RAIN. THE STORMS ARE MOVING NORTHEAST AROUND
30 MPH. THE THUNDERSTORMS ARE FORECAST CONTINUE TO PRODUCE HEAVY
RAIN IN THE MILWAUKEE...RACINE AND WAUKESHA AREA THIS EVENING.

ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS APPROACHING SOUTH
CENTRAL WISCONSIN FROM THE WEST. THESE STORMS ARE FORECAST TO
OVERSPREAD SOUTHERN WISCONSIN LATER THIS EVENING.

THE ATMOSPHERIC CONDITIONS ARE EXTREMELY FAVORABLE FOR SEVERE
THUNDERSTORM DEVELOPMENT. ANY THUNDERSTORM THAT DEVELOPS WILL HAVE
THE POTENTIAL TO RAPIDLY PRODUCE LARGE HAIL...DAMAGING WINDS...AND
TORNADOES.

THIS IS A VERY DANGEROUS AND POTENTIALLY LIFE THREATENING
SITUATION. ALL PERSONS ACROSS SOUTHERN WISCONSIN NEED TO BE
PREPARED FOR SEVERE THUNDERSTORMS. BE READY TO TAKE QUICK
ACTION WHEN A WARNING IS ISSUED.

TZ
Local storm report, Jun 7, 6:47 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
647 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     1 SW WEST ALLIS         43.00N 88.04W
06/07/2008                   MILWAUKEE          WI   TRAINED SPOTTER

            10 INCH DIAMETER BRANCH DOWN.

&&

LAMERS
Local storm report, Jun 7, 6:50 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
650 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HEAVY RAIN       3 S WAUKESHA            42.97N 88.24W
06/07/2008  M2.01 INCH       WAUKESHA           WI   TRAINED SPOTTER

            RAINFALL SINCE MIDNIGHT.

&&

LAMERS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 12:46 PM CDTFlash Flood WatchMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more39 hr
Jun 7, 1:05 PM CDTTornado WarningMKXSauk40 min
Jun 7, 1:23 PM CDTTornado WarningMKXColumbia, Marquette67 min
Jun 7, 1:33 PM CDTFlash Flood WarningMKXColumbia, Marquette, Sauk4 hr
Jun 7, 1:45 PM CDTTornado WarningMKXColumbia, Green Lake, Marquette, Sauk60 min
Jun 7, 1:58 PM CDTFlash Flood WarningMKXGreen Lake4 hr
Jun 7, 2:30 PM CDTFlash Flood WarningMKXColumbia, Dodge, Fond du Lac4 hr
Jun 7, 2:37 PM CDTTornado WarningMKXColumbia, Dodge, Green Lake53 min
Jun 7, 2:45 PM CDTTornado WarningMKXColumbia, Iowa, Sauk60 min
Jun 7, 2:48 PM CDTTornado WarningMKXDane, Iowa57 min
Jun 7, 2:59 PM CDTSpecial Marine WarningMKX2 hr
Jun 7, 3:10 PM CDTTornado WarningMKXDane, Green, Jefferson, Rock65 min
Jun 7, 3:13 PM CDTFlash Flood WarningMKXDodge, Fond du Lac, Ozaukee, Sheboygan, Washington6 hr
Jun 7, 3:25 PM CDTTornado WarningMKXDodge, Washington65 min
Jun 7, 3:29 PM CDTFlash Flood WarningMKXDane, Jefferson4 hr
Jun 7, 3:37 PM CDTTornado WarningMKXColumbia, Dane, Sauk53 min
Jun 7, 3:53 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette52 min
Jun 7, 4:00 PM CDTFlash Flood WarningMKXMilwaukee, Waukesha4 hr
Jun 7, 4:05 PM CDTTornado WarningMKXDane, Jefferson, Rock, Walworth, Waukesha55 min
Jun 7, 4:21 PM CDTSevere Thunderstorm WarningMKXDane, Iowa40 min
Jun 7, 4:27 PM CDTSevere Thunderstorm WarningMKXOzaukee48 min
Jun 7, 4:30 PM CDTTornado WarningMKXColumbia, Dane41 min
Jun 7, 4:36 PM CDTSevere Thunderstorm WarningMKXWashington39 min
Jun 7, 4:43 PM CDTSpecial Marine WarningMKX2 hr
Jun 7, 4:43 PM CDTTornado WarningMKXMilwaukee62 min
Jun 7, 4:58 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Jefferson, Racine, Walworth and 1 more47 min
Jun 7, 5:27 PM CDTFlash Flood WarningMKXJefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha3 hr
Jun 7, 5:28 PM CDTFlash Flood WarningMKXColumbia, Sauk9 hr
Jun 7, 5:35 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Racine40 min
Jun 7, 6:16 PM CDTTornado WarningMKXSauk59 min
Jun 7, 6:44 PM CDTRiver Flood WarningMKXMilwaukee21 hr
Jun 7, 6:45 PM CDTRiver Flood WarningMKXMilwaukee62 hr
Jun 7, 6:54 PM CDTRiver Flood WarningMKXMilwaukee67 hr
Jun 7, 6:54 PM CDTRiver Flood WarningMKXRacine5 days
Jun 7, 6:57 PM CDTFlash Flood WarningMKXGreen Lake, Marquette6 hr
Jun 7, 6:57 PM CDTRiver Flood WarningMKXWaukesha10 days
Jun 7, 6:57 PM CDTRiver Flood WarningMKXRacine14 days

Nearby

River Flood Warnings in Wisconsin, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.